MAUDE Adverse Event Report: LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS SBL-3

LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS SBL-3
Lot Number F214034
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.There was no evidence to suggest that any aspect of this device was responsible for the reported issue after implantation.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Once our medical monitor completes an assessment, a supplemental report will be issued.
 
Event or Problem Description
Lenstec received an complaint form via email stating "poor distal vision after surgery".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Additionally, we have not received any other complaints from this batch.The assessment by lenstec's medical monitor suspected that this was either a biometry error or a patient anatomical error.There was no evidence to suggest that any aspect of this device was responsible for the reported poor distal vision after surgery.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.

Brand Name
CLEARVIEW 3
Common Device Name
INTRAOCULAR LENS SBL-3
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key17627133
Report Number9613160-2023-00013
Device Sequence Number12588244
Product Code HQL
UDI-Device Identifier00844369038409
UDI-Public00844369038409
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P200020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberF214034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown